New York, 2007Damaging Winds in New York, July 10, 2007
July 10, 2007 · NWS ALY · 2 events in 2 counties and zones
A cold front moved south across the Lake George and Saratoga Springs region of eastern New York State, accompanied by locally strong to severe thunderstorms during the early evening hours of Tuesday July 10th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved south across the Lake George and Saratoga Springs region of eastern New York State, accompanied by locally strong to severe thunderstorms during the early evening hours of Tuesday July 10th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 10, 2:43 PM EST, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 10, 2:43 PM EST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
343 PM EDT TUE JUL 10 2007
.SYNOPSIS...
AFTER ANOTHER SULTRY NIGHT...A STRONG COLD FRONT WILL APPROACH FROM
THE WEST WEDNESDAY AFTERNOON...ACCOMPANIED BY WIDESPREAD SHOWERS AND
THUNDERSTORMS...SOME OF WHICH MAY BE QUITE STRONG. THE FRONT WILL
CROSS THROUGH THE REGION WEDNESDAY EVENING...FOLLOWED BY MUCH COOLER
AND LESS HUMID CONDITIONS...ALONG WITH FAIR WEATHER...FOR THURSDAY
INTO FRIDAY. A LOW PRESSURE SYSTEM WILL THEN APPROACH FROM THE
SOUTHWEST LATE FRIDAY...POSSIBLY BRINGING A ROUND OF SHOWERS TO THE
REGION LATE FRIDAY INTO A PORTION OF SATURDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
ISOLATED SHOWERS/TSTMS CONTINUE TO DEVELOP AS OF 1915Z...MAINLY
ACROSS THE SOUTHERN ADIRONDACKS INTO SOUTHERN VT...AND ACROSS SOME
HIGHER ELEVATIONS OF THE CATSKILLS. OVERALL DYNAMICS APPEAR TO BE
LESS THAN ON MONDAY...WITH REDUCED MID LEVEL DIRECTIONAL AND SPEED
SHEAR. IN ADDITION...MID LEVELS ARE A BIT DRIER...AND ALSO WE APPEAR
TO HAVE A SLIGHTLY STRONGER MID LEVEL CAP. NEVERTHELESS...WE EXPECT
ISOLATED SHOWERS/TSTMS TO PERSIST THROUGH AROUND 01Z...WITH MAIN
EMPHASIS PERSISTING ACROSS NORTHERN AREAS. HAIL/ISOLATED STRONG WIND
GUSTS WILL CONTINUE TO BE POSSIBLE UNDER ANY STORM CORES THROUGH
EARLY THIS EVE...IN ADDITION TO HEAVY RAINFALL/FREQUENT CLOUD TO
GROUND LIGHTNING. AFTER THE CONVECTION WANES BETWEEN
01Z-04Z...EXPECT AREAS OF FOG TO DEVELOP ONCE AGAIN...ESPECIALLY IN
AREAS THAT RECEIVE ANTECEDENT RAINFALL. FOG/LOW CLOUDS CURRENTLY
POOLING S OF LONG ISLAND MAY ALSO ADVECT N...INTO THE LOWER MID
HUDSON VALLEY AFTER MIDNIGHT. FOR MINS...GENERALLY WENT CLOSE TO MAV
MOS.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
WED...SEVERAL FEATURES TO WATCH FOR CONVECTIVE THREATS WED
AFTERNOON. THE FIRST...AND MOST OBVIOUS IS THE APPROACH OF STRONG
COLD FRONT FROM W LATE IN THE DAY. THE SECOND IS AN EMBEDDED
SHORTWAVE...CURRENTLY LOCATED OVER THE LOWER MISSISSIPPI
VALLEY/SOUTHERN PLAINS. THIS FEATURE IS FORECAST TO LIFT NNE...THEN
NE AHEAD OF THE FRONT. THIS WILL PROVIDE ABUNDANT MID/HIGH LEVEL
MOISTURE TO THE REGION...AT THE VERY LEAST...SENDING PWAT/S TO
NEAR...OR EVEN SLIGHTLY IN EXCESS OF 2 INCHES...ESPECIALLY ACROSS
EASTERN AREAS. HOWEVER...THIS FEATURE MAY ALSO ALLOW FOR SOMEWHAT
MORE WIDESPREAD SHOWERS...PERHAPS IN A MORE STRATIFORM FASHION...TO
OCCUR WELL AHEAD OF THE FRONT...WHICH MAY ACTUALLY INHIBIT CAPES/MID
LEVEL INSTABILITY/LAPSE RATES...AND THUS REDUCING OUR OVERALL SEVERE
POTENTIAL. AT THIS TIME...WILL STILL HIGHLIGHT SLIGHT RISK FOR
SEVERE TSTMS FOR WED AFTERNOON...DUE TO SOME UNCERTAINTIES IN
INTERACTION BETWEEN THIS WAVE...AND THE FRONT. HOWEVER...WE MAY BE
DEALING WITH MORE OF A HEAVY RAIN EVENT THAN PURE SEVERE
WEATHER...SHOULD THE 12Z/10 GFS PROVE CORRECT. EITHER WAY...WILL
INCLUDE CATEGORICAL POPS FOR WED AFTERNOON ACROSS NW AREAS...AND
TAPER TO HIGH CHC/LIKELIES TO THE S/E. AS FOR MAXES...TRICKY
CALL...AND HIGHLY DEPENDENT ON AFOREMENTIONED INTERACTION OF WAVE
AND FRONT. SHOULD SHOWERS ASSOCIATED WITH SOUTHERN SHORTWAVE DEVELOP
EARLY...WELL BEFORE THE FRONT APPROACHES...THEN MUCH COOLER
MAXES...MAINLY IN THE 70S...COULD RESULT...WHICH IS CLOSER TO THE
MET MOS NUMBERS. AT THIS TIME...THINK THESE NUMBERS MAY BE TOO
COOL...AND LEANED CLOSER TO...BUT STILL SOMEWHAT BELOW THE MAV MOS.
WED NT...EXPECT FROPA TO OCCUR EARLY...WITH WIDESPREAD
SHOWERS/TSTMS. THEN...EXPECT CLEARING TO OCCUR AFTER MIDNIGHT.
HOWEVER...MOIST BOUNDARY LAYER COMBINED WITH RAPID CLEARING MAY
PROMOTE AREAS OF FOG TO DEVELOP...AND HAVE THUS INCLUDED MENTION IN
FORECAST. OTHERWISE...GENERALLY TOOK COMPROMISE OF MAV/MET MOS FOR
MINS.
THU-THU NT...SHOULD BE FAIR...AND A BIT COOLER. KEPT OUT POPS AT
THIS TIME...WITH DECENT SUBSIDENCE BEHIND FROPA. SOME CLOUDS MAY
SKIRT NORTHERN AREAS...ACROSS THE ADIRONDACKS...WITH COOLING MID
LEVELS...AND SOME ADDED MOISTURE FROM LAKES...IN ADDITION TO SOME
OROGRAPHICAL LIFT. FOR MAXES...GENERALLY INDICATED 75-80 ACROSS THE
MID AND UPPER HUDSON VALLEY...AND LOWER 80S ACROSS THE LOWER MID
HUDSON VALLEY. FOR HIGHER ELEVATIONS ACROSS THE NORTH COUNTRY...AND
ALSO THE EASTERN CATSKILLS...WILL KEEP MAXES GENERALLY 70-75...WITH
SOME UPPER 60S POSSIBLE ACROSS THE HIGHEST ELEVATIONS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
FRI-SAT...HIGH DEGREE OF UNCERTAINTY AS TO THE EVOLUTION OF WEATHER
FEATURES...AND AMBIENT WEATHER CONDITIONS DURING THIS TIME PERIOD.
SEVERAL ENSEMBLE MEMBERS...MAINLY AMONGST THE MREF MEMBERS...HINT AT
A SFC WAVE DEVELOPING OVER THE MISSISSIPPI VALLEY...AND THEN HEADING
NORTHEAST TOWARD THE UPPER MID ATLANTIC COAST FRI NT INTO SAT. OTHER
MEMBERS...MAINLY FROM THE CMCS...AND ALSO AMONG 00Z/10 DETERMINISTIC
MODELS...KEEP THE AFOREMENTIONED UPPER LEVEL TROUGH A BIT MORE
OPEN...AND PROGRESSIVE...WITHOUT FORMING A SFC LOW. EITHER WAY...IT
LOOKS LIKE THE CHANCE FOR SHOWERS WILL INCREASE FROM LATE FRI
AFTERNOON...INTO AT LEAST SATURDAY MORNING. SHOULD THE SOLUTIONS
INVOLVING AN ACTUAL SFC LOW PROVE CORRECT...THEN A COOL...STEADY
RAIN MAY OCCUR SOMETIME BETWEEN FRI NT AND SAT. FOR NOW...FOLLOWED
CLOSE TO HPC NUMBERS/GRAPHICS...AND HAVE KEPT CHC POPS DURING THIS
PERIOD. AS FOR MAX TEMPS...GENERALLY INDICATED MID 70S TO LOWER 80S
FOR FRI...AND MAINLY UPPER 60S TO MID 70S FOR SAT. HOWEVER...SAT
MAXES MAY BE CONSIDERABLY COOLER SHOULD A STEADIER RAIN OCCUR...WITH
TEMPS POSSIBLY REMAINING IN THE 60S.
SAT NT-SUN...LOW DEGREE OF CONFIDENCE DURING THIS PERIOD...WITH
MID/UPPER LEVELS REMAINING ANOMALOUSLY COOL...WILL KEEP AT LEAST
SLIGHT CHC TO LOW CHC POPS IN THE FORECAST. AS FOR MAXES...WILL
INDICATE 75-80 ACROSS THE VALLEYS...WITH UPPER 60S TO MID 70S ACROSS
THE HIGHER ELEVATIONS OF NORTH COUNTRY.
SUN NT-TUE...STILL OVERALL LOW CONFIDENCE...WITH POTENTIALLY FAST
WNW FLOW DEVELOPING...WITH DIFFICULT TIMING OF INDIVIDUAL SHORTWAVES
AND AMBIENT WEATHER. AT THIS TIME...BEST CHC FOR SHOWERS/TSTMS MAY
BE TUE WITH PASSAGE OF A STRONGER WAVE...AND THUS WILL INDICATE CHC
FOR SHOWERS/TSTMS. AS FOR MAXES...WILL INDICATE TEMPS NEAR OR
SLIGHTLY BELOW SEASONAL LEVELS THROUGH TUE. GIVEN POTENTIALLY STRONG
MID AND UPPER LEVEL WIND FIELDS NEAR OR OVER REGION...ANY TSTMS THAT
OCCUR COULD REMAIN QUITE POTENT DURING THIS PERIOD.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
ISOLATED CONVECTION FORMING AROUND THE ADIRONDACKS...AND NEW
ISOLATED CONVECTION WILL DEVELOP ACROSS THE MOHAWK VALLEY LATER THIS
AFTERNOON AND EVENING. CHANCES ARE TOO SMALL TO PUT INTO TAFS...BUT
ACKNOWLEDGING CB IN CLOUD GROUPS IN GFL...ALB AND POU. THUNDERSTORMS
WILL PRODUCE BRIEF...LESS THAN 30 MINUTE...IFR CONDITIONS...IF THEY
AFFECT THE AIRPORTS. OTHERWISE...SOME AREAS OF HAZE THIS
AFTERNOON...THEN AREAS OF MVFR FOG
OVERNIGHT...POTENTIAL PATCHY IFR FOG AROUND GFL. WINDS GENERALLY
LIGHT SOUTH THIS AFTERNOON...NEARLY CALM TONIGHT...AND SOUTH
NEAR 10 KT TOMORROW. ANOTHER BETTER CHANCE FOR SHOWERS AND
THUNDERSTORMS TOMORROW AFTERNOON.
THU/FRI...VFR WITH NO SIG WX.
SAT/SUN...VFR/MVFR CHANCE OF SHOWERS.
&&
.FIRE WEATHER...
A VERY WARM AND HUMID AIR MASS WILL REMAIN IN PLACE THROUGH
WEDNESDAY. THERE WILL BE CHANCE FOR WIDESPREAD SHOWER AND
THUNDERSTORM ACTIVITY WEDNESDAY AHEAD OF A COLD FRONT THAT WILL MOVE
THROUGH WEDNESDAY NIGHT. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO
PRODUCE HEAVY DOWNPOURS. RELATIVE HUMIDITIES WILL BE BETWEEN 90 AND
100 PERCENT TONIGHT. WITH MORE CLOUDS AND SHOWERS AROUND ON
WEDNESDAY...MINIMUM RELATIVE HUMIDITY VALUES WILL ONLY DROP TO
BETWEEN 50 AND 60 PERCENT IN THE VALLEYS...AND 60 TO 70 PERCENT IN
THE MOUNTAINS. WINDS WILL BE LIGHT AND VARIABLE TONIGHT. WINDS WILL
BE SOUTH TO SOUTHWEST ON WEDNESDAY AROUND 10 TO 15 MPH AHEAD OF THE
APPROACHING COLD FRONT.
&&
.HYDROLOGY...
NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED DURING THE NEXT SEVERAL
DAYS...ALTHOUGH SHORT TERM CONVECTIVE TRENDS WILL NEED TO BE
MONITORED. MAIN STEM RIVERS CONTINUE TO HAVE NORMAL TO BELOW NORMAL
FLOWS FOR EARLY JULY. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE
EVENING...WITH A CONTINUED HUMID AND UNSTABLE AIR MASS IN PLACE.
WHILE MOST AREAS WILL NOT EXPERIENCE PROBLEMS...THERE COULD BE SOME
LOCALIZED MINOR FLOODING OF URBAN AND POOR DRAINAGE AREAS WITHIN
THUNDERSTORMS THAT HAVE THE POTENTIAL TO DEPOSIT A QUICK 1 TO 2
INCHES OF RAIN. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE
EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT...AS A COLD FRONT APPROACHES
FROM THE GREAT LAKES. VERY MOIST AIR WILL REMAIN IN PLACE...WITH THE
POTENTIAL FOR A GENERAL ONE HALF TO ONE INCH BASIN AVERAGE RAINFALL
WITH LOCALLY HIGHER AMOUNTS WITHIN PERSISTENT CONVECTION. ONCE
AGAIN...THERE COULD BE SOME MINOR FLOODING IN FAVORED AREAS. DRIER
AIR WILL FILTER INTO THE REGION THURSDAY BEHIND THE COLD
FRONT...WITH NOTHING MORE THAN ISOLATED LIGHT SHOWERS EXPECTED
THROUGH FRIDAY.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...KL
NEAR TERM...KL
SHORT TERM...KL
LONG TERM...KL
AVIATION...NAS
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, Jul 10, 12:14 PM EST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
114 PM EDT TUE JUL 10 2007
MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015-
111100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
114 PM EDT TUE JUL 10 2007
...SEVERE THUNDERSTORM WATCH 505 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE BERKSHIRES OF WESTERN
MASSACHUSETTS...THE SOUTHERN ADIRONDACKS...MOHAWK VALLEY...CAPITAL
REGION...SCHOHARIE VALLEY...THE LAKE GEORGE AND SARATOGA SPRINGS
REGION...THE EASTERN CATSKILLS...AND THE MID AND UPPER HUDSON VALLEY
REGION OF EAST CENTRAL NEW YORK...AND SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN WEDNESDAY
AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND
GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. THE THUNDERSTORMS WILL
DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE
REGION LATE WEDNESDAY AND WEDNESDAY EVENING. THUNDERSTORMS THAT
DEVELOP WILL MOVE FROM SOUTHWEST TO NORTHEAST AROUND 20 TO 30 MPH.
HEAVY DOWNPOURS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY AFTERNOON
AND EVENING...POSSIBLY LEADING TO PONDING OF WATER IN URBAN AND
POOR DRAINAGE LOCATIONS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES...
IN NEW YORK...
ALBANY...COLUMBIA...FULTON...GREENE...HAMILTON...HERKIMER...
MONTGOMERY...RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...
WARREN...AND WASHINGTON.
IN SOUTHERN VERMONT...
BENNINGTON...AND WINDHAM.
AND IN WESTERN MASSACHUSETTS...
BERKSHIRE.
CTZ001-013-NYZ063>066-111100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
114 PM EDT TUE JUL 10 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
THE LOWER MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
THUNDERSTORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING ISOLATED
DAMAGING WIND GUSTS...AND LARGE HAIL.
ALSO THIS AFTERNOON...VERY WARM TEMPERATURES AND HIGH HUMIDITY
LEVELS WILL COMBINE TO PRODUCE HEAT INDEX VALUES APPROACHING 100
DEGREES IN VALLEY LOCATIONS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN WEDNESDAY
AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND
GUSTS IN EXCESS OF 58 MPH AND LARGE HAIL. THE THUNDERSTORMS WILL
DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE
REGION LATE WEDNESDAY AND WEDNESDAY EVENING. THUNDERSTORMS THAT
DEVELOP WILL MOVE FROM SOUTHWEST TO NORTHEAST AROUND 20 TO 30 MPH.
HEAVY DOWNPOURS WILL ONCE AGAIN BE POSSIBLE WEDNESDAY AFTERNOON
AND EVENING...POSSIBLY LEADING TO PONDING OF WATER IN URBAN AND
POOR DRAINAGE LOCATIONS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
KL
In the hours before
Special weather statement, Jul 10, 4:43 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
543 PM EDT TUE JUL 10 2007
NYZ047-102230-
SCHOHARIE NY-
543 PM EDT TUE JUL 10 2007
...A STRONG THUNDERSTORM IN WILL AFFECT CENTRAL AND EASTERN
SCHOHARIE COUNTY...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
UP TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR BREAKABEEN...OR ABOUT 9 MILES SOUTH OF COBLESKILL...AND
MOVING NORTHEAST AT 25 MPH.
WINDS OF THIS MAGNITUDE MAY BE STRONG ENOUGH TO DOWN TREE
LIMBS...AND PROPEL LOOSE OUTDOOR OBJECTS.
THE THUNDERSTORM WILL BE NEAR...
MIDDLEBURGH AND 7 MILES SOUTHEAST OF COBLESKILL BY 550 PM EDT...
SCHOHARIE BY 555 PM EDT...
CENTRAL BRIDGE BY 600 PM EDT.
KL
Special weather statement, Jul 10, 5:10 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT TUE JUL 10 2007
VTZ014-102245-
WESTERN WINDHAM VT-
610 PM EDT TUE JUL 10 2007
...A STRONG THUNDERSTORM IN WINDHAM COUNTY...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF LONDONDERRY...AND MOVING NORTHEAST AT 10 MPH.
THE THUNDERSTORM WILL BE NEAR...
HOUGHTONVILLE AND GRAFTON BY 620 PM EDT
SNYDER
Local storm report, Jul 10, 5:20 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL WEST TOWNSHEND 43.08N 72.71W
07/10/2007 M0.88 INCH WINDHAM VT PUBLIC
NICKEL SIZED HAIL
&&
FRUGISSpecial weather statement, Jul 10, 5:41 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT TUE JUL 10 2007
NYZ041-102315-
NORTHERN SARATOGA NY-
641 PM EDT TUE JUL 10 2007
...A STRONG THUNDERSTORM WILL AFFECT NORTHWEST SARATOGA COUNTY...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
UP TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF CORINTH...OR ABOUT 13 MILES NORTHWEST OF
SARATOGA SPRINGS...AND MOVING NORTH NORTHEAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
HADLEY BY 650 PM EDT.
Local storm report, Jul 10, 5:49 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
649 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL TOWNSHEND 43.04N 72.67W
07/10/2007 M0.75 INCH WINDHAM VT TRAINED SPOTTER
&&Special weather statement, Jul 10, 6:05 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
705 PM EDT TUE JUL 10 2007
NYZ042-083-102345-
NORTHERN WARREN NY-SOUTHEAST WARREN NY-
705 PM EDT TUE JUL 10 2007
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEAST WARREN COUNTY BETWEEN
715 AND 745 PM...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR LAKE LUZERNE-HADLEY...OR ABOUT 12 MILES WEST OF GLENS
FALLS...AND MOVING NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
LAKE LUZERNE-HADLEY AND LAKE LUZERNE BY 715 PM EDT
8 MILES NORTHWEST OF WEST GLENS FALLS BY 725 PM EDT
LAKE LUZERNE CAMPGROUND BY 730 PM EDT
LAKE GEORGE VILLAGE AND 6 MILES SOUTH OF WARRENSBURG BY 745 PM EDT
KL
Thunderstorm Wind, Saratoga
- When
- July 10, 6:05 PM EST to 6:10 PM EST
- Where
- Saratoga County, Hadley
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 43.320, -73.870
Approximately 100 to 120 trees were downed as a result of strong straight line winds during a thunderstorm in Hadley, along County Route 4 and Stewart Bridge Road.
Thunderstorm Wind, Warren
- When
- July 10, 6:40 PM EST
- Where
- Warren County, Lake George
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 43.430, -73.730
Numerous trees and wires were reported down in several parts of Warren County. The hardest hit area was near the shores of Lake George.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Virginia, July 10 to 24, 2007$6.6 million · 3 events
- Hail and Damaging Winds in Georgia, July 10, 2007$1.2 million · 52 kt wind · 7 events
- Damaging Winds in Pennsylvania, July 10, 2007$1.0 million · 56 kt wind · 3 events
- Flash Flooding and Flood in Texas, July 10 to 12, 2007$375,000 · 50 kt wind · 16 events
- Lightning Strikes in Delaware, July 10, 2007$500,000 · 2 events
- Flash Flood and Damaging Winds in Illinois, July 10, 2007$350,000 · 60 kt wind · 7 events
- Hail and Damaging Winds in Vermont, July 10, 2007$122,000 · 1.75 in hail · 18 events
- Hail and Damaging Winds in Mississippi, July 10, 2007$125,000 · 1 in hail · 10 events
- Damaging Winds in Michigan, July 10, 2007$76,000 · 56 kt wind · 18 events
- Hail and Damaging Winds in New York, July 10, 2007$84,000 · 1 in hail · 13 events
- Damaging Winds in Michigan, July 10, 2007$135,000 · 70 kt wind · 3 events
- Tornado and Hail in Michigan, July 10, 2007$78,000 · EF0 · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 47012, 47013.